# SDR DALA2021060403071

- Difficulty date: May 23, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 SLIDE RAFT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IS DEFORMED. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA WORKCARD AMDS 2561-4001-LA. (1817583)
